# SDR SWAA2023042023724

- Difficulty date: April 4, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 19,188 hours, 9,433 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Web
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING WEB INBD OF DEFLECTION RIB AND BELOW FIXED T/E PANEL HAS A CRACK AT O.B. FASTENER HOLE<[01] REMOVED WEB AND DRILLED NEW WEB PER SRM 51-40-02;[02] C/W INSPECTION.;[03] INSTALLED T/E PANEL PER SRM 51-40-02.
